# SDR REXA2016101902073

- Difficulty date: October 19, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300006963
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE SEAT RAILS 8 HAS CORROSION.  REMOVED DAMAGED SEAT TRACK SEGMENT.  FABRICATED NEW SERVICEABLE SEAT TRACK SEGMENT AND INSTALLED NEW SERVICEABLE SEAT TRACK SEGMENT AT FS 851.03 - FS 865.00 IAW AMM 53-00-49-000-801-A07, AMM 53-00-49-400-801-A07, SRM 51-40-11-001-001-A01 AND REO 670-53-00-343.
